Publication
Title
A recursive computation scheme for multivariate rational interpolants
Author
Language
English
Source (journal)
SIAM journal on numerical analysis. - Philadelphia, Pa
Publication
Philadelphia, Pa : 1987
ISSN
0036-1429
Volume/pages
24:1(1987), p. 228-239
ISI
A1987G029100019
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.04.2018
Last edited 15.05.2018
To cite this reference